| Catalog Number |
4006C0408 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using penumbra coil 400s (pc400s).During the procedure, while attempting to advance a pc400 into a px slim delivery microcatheter (px slim), the pc400 was stuck at the hub of the microcatheter and would not advance further; therefore, it was removed.The procedure was completed using a new pc400 and the same px slim.There was no report of an adverse effect to the patient.